Jump to content
Acne.org
  • entries
    18
  • comments
    2
  • views
    6,018

Day 49

Hooky

208 views

It is Sunday 5th June 2011 and I am nearly 50 days into taking accutane.

Side Effects: I am now about to start my seventh week on it and the only side effects I have had is dry skin and dry lips. The corners of my lips cracked for the first time a couple of days ago and it hurts quite a bit, I have been piling on the vaseline! Also I am quite sporty so when I play for over an hour my hip joints start to ache and that happened the other day :/. I apply moisturizer fairly frequently to my face and upper arms but if I am honest I don't do it as often as I should as it is such an effort. When I first went on accutane I was told that I wouldn't need to apple other things to counter my acne as the accutane itself was drying out my skin so much it would not be a good idea to let other products to interfere. So I thought, brilliant, I do not have to apply different products to myself 2-4 times a day finally, but the reality is I just have to apple moisturizer and vaseline ALL the time :/ Ah well there you go, at least my side effects so far are only minor and touch wood it stays thats way.

My Acne: When my acne on my back was at its worse I said it was an 8 or 8.5 out of 10 severity wise. Now I would say it is a 6.5/10. It is a slow burn this accutane but hopefully it clears it all up, I do not mind suffering these side effects providing the outcome in the end for me is very good. Around my right side of my neck I would say it was a 1.5/10 and the left side a 2.5/10... I still have purple patches over my back and neck where previous clusters of spots were which won't seem to budge! Anyway onwards and upwards I am predicted to finish my course on the 30th of August 2011 so that is in 12 weeks and 2 days (86 days). Providing my Dermatologist's prediction to finish on August the 30th I am 49 days out of 136 days in which is 36% through my course. Still a long way to go. (:


×